Skip to Main content Skip to Navigation


...
hal-01673332v6  Journal articles
Milica TomasevicDenis Talay. A new McKean-Vlasov stochastic interpretation of the parabolic-parabolic Keller-Segel model: The one-dimensional case
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2020, 26 (2), pp.1323-1353. ⟨10.3150/19-BEJ1158⟩
...
hal-01429545v1  Journal articles
Julien ClaisseDenis TalayXiaolu Tan. A Pseudo-Markov Property for Controlled Diffusion Processes
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2016, 54 (2), pp.1017 - 1029. ⟨10.1137/151004252⟩
...
hal-01114190v1  Journal articles
F CaroF CoquelDamien JametS Kokh. A Simple Finite-Volume Method for Compressible Isothermal Two-Phase Flows Simulation
International Journal on Finite Volumes, Institut de Mathématiques de Marseille, AMU, 2006, www.latp.univ-mrs.fr/IJFV
...
hal-00784166v2  Journal articles
Nicolas ChampagnatPierre-Emmanuel JabinSylvie Méléard. Adaptation in a stochastic multi-resources chemostat model
Journal de Mathématiques Pures et Appliquées, Elsevier, 2014, 101 (6), pp.755-788. ⟨10.1016/j.matpur.2013.10.003⟩
...
hal-01644270v2  Journal articles
Antoine LejayLionel LenôtreGéraldine Pichot. Analytic expressions of the solutions of advection-diffusion problems in 1D with discontinuous coefficients
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2019, 79 (5), pp.1823-1849. ⟨10.1137/18M1164500⟩
...
hal-00736036v2  Journal articles
Nicolas ChampagnatAmaury LambertMathieu Richard. Birth and death processes with neutral mutations
International Journal of Stochastic Analysis, Hindawi, 2012, 2012, Article ID 569081, 20 p. ⟨10.1155/2012/569081⟩
...
hal-01900609v1  Conference papers
Antoine LejayGéraldine PichotLionel Lenôtre. Diffusion processes in discontinuous media: numerical algorithms and benchmark tests
Workshop Validation approaches for multiscale porous media models., Jul 2018, Nottingham, United Kingdom
hal-00730196v1  Journal articles
Jacques LaminieFrançois AlougesSéraphin Mefire. Exponential meshes and three-dimensional computation of a magnetic field
Numerical Methods for Partial Differential Equations, Wiley, 2003, 19 (5), pp.595-637. ⟨10.1002/num.10064⟩
...
hal-01371591v2  Journal articles
Bertrand CloezCoralie Fritsch. Gaussian approximations for chemostat models in finite and infinite dimensions
Journal of Mathematical Biology, Springer Verlag (Germany), 2017, 75 (4), pp.805-843. ⟨10.1007/s00285-017-1097-6⟩
...
hal-02421312v3  Journal articles
Renata BunoiuLucas ChesnelKarim RamdaniMahran Rihani. Homogenization of Maxwell's equations and related scalar problems with sign-changing coefficients
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2021, 30 (5), pp.1075-1119. ⟨10.5802/afst.1694⟩
hal-00831446v1  Directions of work or proceedings
Jamal DaafouzSophie TarbouriechMario Sigalotti. Hybrid systems with constraints
Wiley-ISTE, pp.263, 2013, 978-1-84821-527-6. ⟨10.1002/9781118639856⟩
...
hal-01514977v2  Journal articles
Camille CoronSylvie MéléardDenis Villemonais. Impact of demography on extinction/fixation events
Journal of Mathematical Biology, Springer Verlag (Germany), 2019, 78 (3), pp.549-577. ⟨10.1007/s00285-018-1283-1⟩
...
hal-01465309v1  Journal articles
Jean-Marie BarbarouxJérémy FaupinJean-Claude Guillot. Local decay for weak interactions with massless particles
Journal of Spectral Theory, European Mathematical Society, 2019, 9 (2), pp.453-512. ⟨10.4171/JST/253⟩
hal-01097155v1  Journal articles
Thibault MaillotUgo BoscainJean-Paul GauthierUlysse Serres. Lyapunov and Minimum-Time Path Planning for Drones
Journal of Dynamical and Control Systems, Springer Verlag, 2015, 21 (1), pp.1-34. ⟨10.1007/s10883-014-9222-y⟩
hal-01518915v1  Directions of work or proceedings
Nalini AnantharamanAnne de BouardFrédéric LagoutièreAnne Gegout-PetitYann Ollivier et al.  Mathématiques: l'explosion continue
Publications de la SMF. France. pp.1-180, 2013, 978-2-85629-375-1
...
hal-02558282v1  Journal articles
Abdelkader Al SayedBeniamin BogoselAntoine HenrotFlorent Nacry. Maximization of the Steklov Eigenvalues with a Diameter Constraint
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2020, 53 (1), pp.710-729. ⟨10.1137/20M1335042⟩
...
hal-01674302v1  Journal articles
B BogoselA HenrotI Lucardesi. Minimization of the eigenvalues of the Dirichlet-LapIacian with a diameter constraint
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2018, 50 (5), pp.5337-5361. ⟨10.1137/17M1162147⟩
...
hal-01616471v1  Conference papers
G DelgadoG. AllaireM Hamdaoui. Multi-phase structural optimization of multi-layered composites and viscoelastic materials
XXV Congreso de Ecuaciones Diferenciales y Aplicaciones (CEDYA) + XV Congreso de Matemática Aplicada (CMA), Jun 2017, Carthagène, Spain
...
hal-01943863v1  Journal articles
Jocelyne Bion-NadalDenis Talay. On a Wasserstein-type distance between solutions to stochastic differential equations
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2019, 29 (3), pp.1609-1639. ⟨10.1214/18-AAP1423⟩
...
hal-00818216v1  Conference papers
Ugo BoscainThomas ChambrionMario Sigalotti. On some open questions in bilinear quantum control
European Control Conference (ECC), Jul 2013, Zurich, Switzerland. pp.2080-2085